Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had an implant, been bleeding. On cerazette. Help?

I have had the implant since early December on the 5th day of my period. It finished normally then during January my next period started and I have been bleeding ever since. After 3 weeks I got a prescription for 3 months cerazette but the bleeding seems to be getting worse of anything. Is it worth stopping the cerazette and seeing if the implant will now settle down itself? I would ve persevered with just the implant initially but I was due to meet my partner and did not want to be bleeding, however I obviously was.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Desogestrel can cause irregular bleeding as a side effect and if your bleeding is persistent, you should report the matter to your consultant; your doctor may want to stop the drug and put you on some other preparation. It is not wise to wait and watch as you are bleeding and this could lead to unnecessary and unwanted complications. If the implant is the cause of the persistent bleeding, you may have to get it removed and go for alternate means of contraception. Hope you find this information useful. Wish you good health.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor